# SDR C2XA03IA055

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0553
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 2548,  THE CREW NOTED INTERMITTENT LANDING GEAR LEVER DISAGREE IN FLIGHT.  HANDLE IN THE UP POSITION ALL GEAR INDICATORS SHOW UP, BUT BOXED IN RED.  IAH- MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, IAW ERJ 145-MM-32-32-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
